HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A trivial remark on Goldbach conjecture

Abstract : Using a variation on the circle method, we provide another proof of a theorem of Srinivasan in his paper titled ``A remark on Goldbach's problem''.
Document type :
Journal articles
Complete list of metadata

Cited literature [1 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01104351
Contributor : Romain Vanel Connect in order to contact the contributor
Submitted on : Friday, January 16, 2015 - 4:39:37 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Saturday, April 15, 2017 - 7:15:49 PM

File

12Article3.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

K Ramachandra. A trivial remark on Goldbach conjecture. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1989, Volume 12 - 1989, pp.14 - 19. ⟨10.46298/hrj.1989.111⟩. ⟨hal-01104351⟩

Share

Metrics

Record views

117

Files downloads

308